Publications‎ > ‎

The robust minimal controllability problem



J8


 


@ARTICLE{PequitoJ8,
title = "The robust minimal controllability problem",

journal = "Automatica",

volume = "82",

pages = "261 - 268",

year = "2017",

issn = "0005-1098",

doi = "https://doi.org/10.1016/j.automatica.2017.04.053",

url = "http://www.sciencedirect.com/science/article/pii/S0005109817302479",

author = "Sérgio Pequito and Guilherme Ramos and Soummya Kar and A. Pedro Aguiar and Jaime Ramos",

keywords = "Control systems design, Controllability, Linear systems, Computational methods, Control algorithms"

}
Comments